Last reply 1 year ago
Low inmune system & acne linked??

I’ve been suffering with severe acne on my face throughout the years & I have to take the mini pill as I am on aubigo DMT for my MS and I also suffer with polysitc Ovian syndrome and my acne is far worse I have outbursts of really bad cystic swollen areas only on my face normally around my mouth & chin. It’s left scars Wondering if they is any drug that people know about you can take besides high doses of antibiotics?? as I have been taking antibiotics over and over all it does is makes the swelling go down not actually get rid of the acne it doesn’t help so I wonder anyone have any clue or suggestions would be great help? Thanks larissa x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


simone2
1 year ago

Hi, I get acne on my face, a few years ago it got really bad the dermolgist gave me some cream not sure whats in it but my acne more a less disapear also black seed oil is amazing for acne I brought it from the internet its not expensive.
hope it helps you acne is so terrible to have.
sue


Anonymous
1 year ago

Hi Larissa, do you mind me asking what your diets like? The antibiotics are just killing everything even your god gut bacteria so of course your immunity is low. A healthy diet – lots of veg, fruit, lay off the sugar and processed food, soda and non chemical laden face products. This will really improve things (although it will take time). Try Green people products or Organic surge – they’re a bit cheaper. Also lush are natural and no animals harmed. Good luck and stay positive x


Anonymous
1 year ago

PS check out Deliciously Ella yummy healthy recipes x


potter
1 year ago

I have been on Tecfidera for three years and have started getting a little acne by my mouth chin area. I never really had a problem when I was younger. I am 65 and was wondering what the heck is going on? Then I read that after two years on Tecfidera that some people develop acne. It kind of comes and goes, I put some of that cheap antibacterial ointment you get at the grocery store. It calms down and disappears for several weeks and then comes back. Potter

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.